# SDR SWAA062389

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 6547442
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND VERTICAL STAB LT TRAILING EDGE BEAM CRACKED.  REMOVED AND REPLACED VERTICAL STAB BEAM PER SRM.
